Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 47, NWS Fort Worth, TX

March 30, 2007Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 5:30 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2007, 5:30 PM CDT (22:30 UTC)
Expired
Mar 30, 2007, 9:30 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 302232
FFWFWD
TXC363-367-310230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 528 PM CDT...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY 
  RAIN AND FLASH FLOODING IN MINERALS AND POINTS INTO NORTHWEST 
  PARKER COUNTY...AS THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO 
  TRAIN OVER THESE SAME AREAS. 

  MORE THUNDERSTORMS ARE DEVELOPING TO THE SOUTHWEST OF THIS 
  REGION...MOVING NORTHEAST AT 35 MPH. AN ADDITIONAL 1 TO 3 
  INCHES...WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED THROUGH MID 
  EVENING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WEATHERFORD...MINERAL WELLS STATE PARK...SPRINGTOWN...MINERAL
  WELLS...GRAFORD AND COOL

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3254 9855 3256 9781 3300 9766 3302 9812
      3295 9854

$$
2 follow-up statements
000 
WGUS74 KFWD 302301
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT FRI MAR 30 2007

TXC363-367-310230-
PALO PINTO TX-PARKER TX-
600 PM CDT FRI MAR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
PARKER AND PALO PINTO COUNTIES...

AT 557 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A HIGH 
WATER RESCUE IN PROGRESS IN NORTHWESTERN PARKER COUNTY. SHOWERS AND 
THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUE OVER THE WARNED 
AREA.  ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3254 9855 3256 9773 3299 9760 3302 9812
      3295 9854

$$

13
000 
WGUS74 KFWD 302349
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT FRI MAR 30 2007

TXC363-367-310230-
PALO PINTO TX-PARKER TX-
647 PM CDT FRI MAR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
PARKER AND PALO PINTO COUNTIES...

AT 645 PM CDT...STORM SPOTTERS REPORTED VERY HEAVY RAINFALL OVER 
EASTERN PARKER COUNTY. A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS 
LOCATED IN SOUTHEASTERN PARKER COUNTY. SEVERAL INCHES OF RAIN HAS 
FALLEN IN THE LAST FEW DAYS OVER THE WARNED AREA AND ANOTHER ONE TO 
THREE INCHES IS POSSIBLE THIS EVENING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3254 9855 3256 9754 3300 9754 3302 9812
      3295 9854

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 5:05 PM CDT, 25 minutes earlier.

Area forecast discussion, Mar 30, 5:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT FRI MAR 30 2007

.DISCUSSION...
UPDATED TO REMOVE SOME OF THE TORNADO WATCH FOR THE EXTREME
NORTHWEST COUNTIES AND TO ADD LIMESTONE TO THE WATCH PER REQUEST
FROM SPC. NEW WATCH WILL BE ISSUED BEFORE 6 PM TO REPLACE CURRENT
WATCH. OTHERWISE...ADJUSTMENTS WERE MADE TO THE FORECAST TO SHOW
FASTER CLEARING OUT OF THE PRECIP THIS EVENING FROM WEST TO EAST
AS COLD AIR IS BEGINNING TO MOVE SOUTHEAST.  TR.92

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT FRI MAR 30 2007/

DISCUSSION...
ANOTHER VERY BUSY WEATHER DAY...

A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST
ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH
(UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF
TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF
SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL
JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN
AREA OF THUNDERSTORMS.

THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO
OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF
INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT
INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY.

THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY
TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY
WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER
THE PAST DEW DAYS.

LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL
FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE
FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. #26
WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR
MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM.

 &&

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  71  50  81  57 / 100  20  10   0   0
WACO, TX              54  72  50  81  56 / 100  20  10   0   0
PARIS, TX             58  70  51  79  54 / 100  60  10   0   0
DENTON, TX            54  71  46  81  56 / 100  20  10   0   0
MCKINNEY, TX          54  71  46  82  55 / 100  20  10   0   0
DALLAS, TX            56  72  54  81  60 / 100  20  10   0   0
TERRELL, TX           54  71  48  82  56 / 100  30  10   0   0
CORSICANA, TX         55  69  50  81  57 / 100  40  10   0   0
TEMPLE, TX            54  72  50  81  55 / 100  30  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

99/99
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT FRI MAR 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
415 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST
OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH
THIS EVENING.

A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF
THUNDERSTORMS TO THE ENTIRE REGION.  THE MAIN HAZARD ASSOCIATED WITH
THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS
RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH
AMOUNTS.

FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE
POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA.
THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST
WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH
TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR
TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE
SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR
FLOODING REPORTS.  SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS
ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.

In the hours before

Special weather statement, Mar 30, 3:29 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT FRI MAR 30 2007

TXZ115-302100-
STEPHENS TX-
329 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN STEPHENS COUNTY

AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3296 9884 3266 9879 3270 9857 3295 9859
Local storm report, Mar 30, 3:50 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      7 E LAMPASAS            31.06N  98.06W
03/30/2007                   LAMPASAS           TX   EMERGENCY MNGR

            U.S. 190 CLOSED...WATER OVER ROAD
Local storm report, Mar 30, 4:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     7 SW OGLESBY            31.35N  97.59W
03/30/2007                   CORYELL            TX   PUBLIC

            TWO HOMES SEVERELY DAMAGED.
Local storm report, Mar 30, 5:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     MCGREGOR                31.45N  97.38W
03/30/2007                   MCLENNAN           TX   EMERGENCY MNGR

            BACK HALF OF BARN DESTROYED AT MCGREGOR RODEO ARENA
Local storm report, Mar 30, 5:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     RUNAWAY BAY             33.17N  97.87W
03/30/2007  E65 MPH          WISE               TX   AMATEUR RADIO
Local storm report, Mar 30, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      (E)7 SW OGLESBY         31.42N  97.51W
03/30/2007                   CORYELL            TX   EMERGENCY MNGR

            HWY. 36 CLOSED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.